69.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feeling rough on Tamoxifen

4 REPLIES 4
roseshap
Member

Re: Feeling rough on Tamoxifen

Mandy

Sorry you are feeling so bad. I think a lot of people get depressed following the end of treatment, I know I did. When you think about it it is hardly surprising given what we have to go through. I found that during treatment I felt quite positive and determined, but afterwards I felt apathetic, unhappy and very fearful of the future.

I guess what I mean is that the Tamoxifen itself may not be what is getting you down, more the whole experience of of having had BC. For what it's worth I have found that the Tamoxifen-related things like hot flushes and night sweats improved considerably 5/6 months after I began taking it in March.

In my experience life can get better even though it can never be the same as it was before.

yours

Rose

Guest user
Not applicable

Re: Feeling rough on Tamoxifen

Hi to you all
I have been on tamoixfen since July and like you Mandy having trouble with my relationship. I have had problems down below since taking it which have made me miserable. I think our bodies take 4-5 months to settle with the side effects but I am so up and down I am surprised anybody talks to me, I just want out of all this. I am going for counselling in a couple of weeks which I am hoping might make me feel slightly better.

Keep your chin up at less we have each other
Debbiex

Guest user
Not applicable

Re: Feeling rough on Tamoxifen

Mandy,

I know excatly how you feel. There's not a day at the moment when I can honestly say I feel ok. I feel down each and everyday.
My stomach is constantly off and I feel sick most of the time.
I am so tired, I could fall asleep at the drop of a hat.

My head is all over the place. I was only thinking this morning at work (I work in a school) and I was asked to do some photocopying, the teacher told me twice how many copies he needed, but I walked to the copy room three doors away and forgot......
I had to go back, ask again, and write it down.

I have been on Tamoxifen since July and speaking to a lady yesterday who has been on slightly longer than me, said, virtually overnight, the symptoms stopped. She had been taking it for 5 months.

So, there is hope Mandy, but do like me, if it gets any worse, I am booking an appointment to see my GP, I will not put up with things being like this for much longer......I'd go completely off my rocker 🙂

I hope things work out for you and your boyfriend.

My husband just keeps out of the way....bless him.

Linda xx

Guest user
Not applicable

Re: Feeling rough on Tamoxifen

Mandy,

I'm sorry you feel so down at the moment. Have you talked to your Doctor about how you are feeling? It could be the tamoxifen - you could try a different brand and maybe that would alleviate the symptoms you are describing.I'm about the same time out from chemo and rads as you. I was prescribed Tamoxifen and asked specifically for the brand called Nolvadex D. Am on 20 mg per day and, so far, no apparent side effects.It could be that I'm just lucky , but could be worth you checking out?

Jane
x

mandy1978
Member

Feeling rough on Tamoxifen

Hey guys, I haven't posted on here for a while but i'm having a really bad day so could do with some advise, reassurance, kind words etc etc.
I'm 28 years old and finished chemo and rads about 5 weeks ago.
I have been on Tamoxifen 20 mg for 4 weeks and things seem to be getting a tad difficult. Me and my partner (of 6 yaers) should be getting married to in 6 months time and are now on the verge of splitting up.

I don't know what has gone wrong, he was so supportive through treatment and I was so in love it was untrue. Now all we do is argue and bicker. My feelings seem to have got lost somewhere. My head is an empty shell at the moment. I love him so much but I seem to have so much anger towards him and I really don't know why. My life would be empty without him but we can't go on like this.

Is this the Tamoxifen ?
Surely it can't change your life this much in such a short period of time ?

It's almost like someone else has taken over my body.

I really don't know what to do. Is it going to be like this for the next 5 years ? Why is my head so mixed up when only a few weeks ago I was on top of the world.

As well as my emotions being all over the place I have a constant headache, I feel sick all the time, my mouth is so dry and all I want to do is sleep.

Please help as I am at breaking point.

Mandy xxx